MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02125572

Медицинская библиотека · European child & adolescent psychiatry · 1993

Case report: Exacerbation and provocation of tics by imipramine and sulpiride.

Eggers Christian, Schepker Renate, Oades Robert

СтатьяПеревод пока не подготовлен

Аннотация

This paper deals with the problem of overlapping clinical effects of neurotropic agents in treating children with complex comorbidity. An 8-year-old boy suffering from a complexity of symptoms such as chronic motor tics, compulsions, phobias, anxious inhibition, and stuttering displayed the totality of Tourette's syndrome while taking imipramine. Sulpiride also enhanced motor and vocal tics. In the discussion, a review on the neurometabolic mechanisms in tic disease actually known is given, and on drugs proven to precipitate tics, which is the case in a number of neurotropic agents. Psychodynamics and famility dynamics are another issue to be regarded independently.

Для цитирования: Eggers Christian, Schepker Renate, Oades Robert. Case report: Exacerbation and provocation of tics by imipramine and sulpiride.. European child & adolescent psychiatry. 1993. DOI: 10.1007/bf02125572.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.